Common Fixed Point Theorems for Mappings Satisfying (E.A)-Property on Cone Normed B-Metric Spaces

Main Article Content

K. Maheshwaran, R. Jahir Hussain, Mohammad Saeed Khan, Salvatore Sessa


In this article, we demonstrate the conditions for the existence of common fixed points (CFP)theorems for four self-maps satisfying the common limit range (E.A)-property on cone normed B-metric spaces (CNBMS). Furthermore, we have an unique common fixed point for two weakly compatible (WC) pairings.

Article Details


  1. M. Aamri, D. El Moutawakil, Some New Common Fixed Point Theorems Under Strict Contractive Conditions, J. Math. Anal. Appl. 270 (2002), 181–188.
  2. T. Abdeljawad, D. Turkloglu, M. Abuloha, Some Theorems and Examples of Cone Metric Spaces, J. Comput. Anal. Appl. 12 (2010), 739–753.
  3. I.A. Bakhtin, The Contraction Mapping Principle in Almost Metric Space, Funct. Anal. Gos. Ped. Inst. Unianowsk. 30 (1989), 26–37.
  4. M. Boriceanu, M. Bota, A. Petru¸sel, Multivalued Fractals in b-Metric Spaces, Centr. Eur. J. Math. 8 (2010), 367–377.
  5. S. Czerwik, Contraction Mappings in b-Metric Spaces, Acta Math. Inform. Univ. Ostrav. 1 (1993), 5–11
  6. H. Huang, S. Xu, Fixed Point Theorems of Contractive Mappings in Cone b-Metric Spaces and Applications, Fixed Point Theory Appl. 2013 (2013), 112.
  7. L.G. Huang, X. Zhang, Cone Metric Spaces and Fixed Point Theorems of Contractive Mappings, J. Math. Anal. Appl. 332 (2007), 1468–1476.
  8. N. Hussain, M.H. Shah, KKM Mappings in Cone b-Metric Spaces, Computers Math. Appl. 62 (2011), 1677–1684.
  9. R. Krishnakumar, M. Marudai, Cone Convex Metric Spaces and Fixed Point Theorems, Int. J. Math. Anal. 6 (2012), 1087–1093.
  10. R. Krishnakumar, D. Dhamodharan, Cone C-Class Function with Common Fixed Point Theorems for Cone b-Metric Space, J. Math. Inform. 8 (2017), 83–94.
  11. M.S. Khan, M. Swaleh, S. Sessa, Fixed Point Theorems by Altering Distances Between the Points, Bull. Austral. Math. Soc. 30 (1984), 1–9.
  12. V. Ozturk, S. Radenovic, Some remarks on b-(E.A)-property in b-metric spaces, SpringerPlus 5 (2016), 544.
  13. V. Ozturk, D. Turkoglu, Common Fixed Point Theorems for Mappings Satisfying (E.A)-Property in b-Metric Spaces, J. Nonlinear Sci. Appl. 8 (2015), 127–1133.